MAUDE Adverse Event Report: BARD ACCESS SYSTEMS PROV 3F SL IR 70CM NI; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS PROV 3F SL IR 70CM NI; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of rebw1532 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the hub broke off of the catheter.No other information was provided.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, complaint and lot history review, applicable previous investigation(s), sample (if available), labeling, applicable manufacture records, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a leak is confirmed, and corrective action has been taken regarding failures of this type.One 3 fr single lumen powerpicc provena catheter was returned for evaluation.An initial visual observation showed use residue throughout the sample and the ink on the extension leg and molded joint was observed to be worn and faded.A large split was observed in the extension tubing just within the distal end of the luer connector.A microscopic observation revealed the fracture surface of the split in the extension tubing of the purple lumen was rough and exhibited cracks/fissures and beach marks.A lot history review (lhr) of rebw1532 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description

Brand Name
PROV 3F SL IR 70CM NI
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9257057
Report Number3006260740-2019-03396
Device Sequence Number2054391
Product Code LJS
UDI-Device Identifier00801741129971
UDI-Public(01)00801741129971
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K162443
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification,Other
Type of Report Initial,Followup
Report Date (Section B) 11/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberS3173355
Device Lot NumberREBW1532
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2019
Initial Date Received by Manufacturer 10/08/2019
Supplement Date Received by Manufacturer11/11/2019
Initial Report FDA Received Date10/30/2019
Supplement Report FDA Received Date11/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1